Alert archive / Montana / High Wind Warnings in 2010
High Wind Warning 22, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Dec 11, 2010, 2:28 PM MST. It took effect at Dec 12, 2010, 12:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2010, 2:28 PM MST (21:28 UTC)
- In effect from
- Dec 12, 2010, 12:00 PM MST
- Expired
- Dec 13, 2010, 3:28 AM MST
- In force
- 15 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
764 WWUS75 KTFX 112128 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 228 PM MST SAT DEC 11 2010 MTZ009-010-044-048-120600- /O.UPG.KTFX.HW.A.0012.101212T1900Z-101213T0700Z/ /O.NEW.KTFX.HW.W.0022.101212T1900Z-101213T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...SHELBY...CHOTEAU 228 PM MST SAT DEC 11 2010 ...HIGH WIND WARNING IN EFFECT FROM NOON SUNDAY TO 8 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO 8 AM MST MONDAY. THE HIGH WIND WATCH HAS BEEN REPLACED BY THIS WARNING. * TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA SUNDAY AFTERNOON THROUGH MONDAY MORNING. * WINDS: STRONG SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS UP TO 75 MPH ARE EXPECTED. ALONG THE ROCKY MOUNTAIN FRONT THERE IS A POTENTIAL FOR ISOLATED WIND GUSTS TO EXCEED 100 MPH. * OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES OR PULLING A TRAILER...SHOULD BE PREPARED FOR STRONG WIND GUSTS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...AND HEART BUTTE...ALONG WITH LOCATIONS ALONG HIGHWAY 2...FROM CUT BANK TO MARIAS PASS...AND ALONG INTERSTATE 15...FROM SHELBY TO SWEET GRASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
5 follow-up statements
242 WWUS75 KTFX 120501 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1001 PM MST SAT DEC 11 2010 MTZ009-010-044-048-121315- /O.CON.KTFX.HW.W.0022.101212T1900Z-101213T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...SHELBY...CHOTEAU 1001 PM MST SAT DEC 11 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO 8 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO 8 AM MST MONDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA SUNDAY AFTERNOON THROUGH MONDAY MORNING. * WINDS: STRONG SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTSUP TO 75 MPH ARE EXPECTED. ALONG THE ROCKY MOUNTAIN FRONT THERE IS A POTENTIAL FOR ISOLATED WIND GUSTS TO EXCEED 100 MPH. * OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES OR PULLING A TRAILER...SHOULD BE PREPARED FOR STRONG WIND GUSTS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...AND HEART BUTTE...ALONG WITH LOCATIONS ALONG HIGHWAY 2...FROM CUT BANK TO MARIAS PASS...AND ALONG INTERSTATE 15...FROM SHELBY TO SWEET GRASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
704 WWUS75 KTFX 121117 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 417 AM MST SUN DEC 12 2010 MTZ009-010-044-048-122200- /O.CON.KTFX.HW.W.0022.101212T1900Z-101213T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...SHELBY...CHOTEAU 417 AM MST SUN DEC 12 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 AM MST MONDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA THIS AFTERNOON THROUGH MONDAY MORNING. * WINDS: STRONG SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS UP TO 75 MPH ARE EXPECTED. ALONG THE ROCKY MOUNTAIN FRONT THERE IS A POTENTIAL FOR ISOLATED WIND GUSTS TO EXCEED 100 MPH. * OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES OR PULLING A TRAILER...SHOULD BE PREPARED FOR STRONG WIND GUSTS. ADDITIONALLY BLOWING SNOW COULD REDUCE VISIBILITIES BELOW ONE QUARTER OF A MILE AT TIMES THIS AFTERNOON. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...AND HEART BUTTE...ALONG WITH LOCATIONS ALONG HIGHWAY 2...FROM CUT BANK TO MARIAS PASS...AND ALONG INTERSTATE 15...FROM SHELBY TO SWEET GRASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
765 WWUS75 KTFX 122110 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 210 PM MST SUN DEC 12 2010 MTZ009-010-044-048-130600- /O.CON.KTFX.HW.W.0022.000000T0000Z-101213T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...SHELBY...CHOTEAU 210 PM MST SUN DEC 12 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA LATE THIS AFTERNOON THROUGH MONDAY MORNING. * WINDS: STRONG SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS UP TO 75 MPH ARE EXPECTED. ALONG THE ROCKY MOUNTAIN FRONT THERE IS A POTENTIAL FOR ISOLATED WIND GUSTS TO EXCEED 100 MPH. * OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES OR PULLING A TRAILER...SHOULD BE PREPARED FOR STRONG WIND GUSTS. ADDITIONALLY BLOWING SNOW COULD REDUCE VISIBILITIES BELOW ONE QUARTER OF A MILE AT TIMES THROUGH MARIAS PASS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...AND HEART BUTTE...ALONG WITH LOCATIONS ALONG HIGHWAY 2...FROM CUT BANK TO MARIAS PASS...AND ALONG INTERSTATE 15...FROM SHELBY TO SWEET GRASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
721 WWUS75 KTFX 130418 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 918 PM MST SUN DEC 12 2010 MTZ010-044-130530- /O.CAN.KTFX.HW.W.0022.000000T0000Z-101213T1500Z/ EASTERN GLACIER-TOOLE- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...SHELBY 918 PM MST SUN DEC 12 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. GUSTY WEST WINDS WILL CONTINUE THROUGH TONIGHT...HOWEVER WIND GUSTS ARE EXPECTED TO REMAIN BELOW 50 MPH FOR EASTERN GLACIER AND TOOLE COUNTIES. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ MTZ009-048-131300- /O.CON.KTFX.HW.W.0022.000000T0000Z-101213T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 918 PM MST SUN DEC 12 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE IMPACT THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THROUGH MONDAY MORNING. * WINDS: STRONG SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS UP TO 75 MPH. * OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES OR PULLING A TRAILER...SHOULD BE PREPARED FOR STRONG WIND GUSTS. ADDITIONALLY BLOWING SNOW COULD REDUCE VISIBILITIES BELOW ONE QUARTER OF A MILE AT TIMES THROUGH MARIAS PASS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
520 WWUS75 KTFX 131028 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 328 AM MST MON DEC 13 2010 MTZ009-048-131130- /O.CAN.KTFX.HW.W.0022.000000T0000Z-101213T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 328 AM MST MON DEC 13 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. STRONG WINDS HAVE DIMINISHED OVER THE ROCKY MOUNTAIN FRONT THIS MORNING. THUS THE HIGH WIND WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Dec 11, 10:45 AM MST, 3 hours 43 minutes earlier.
Area forecast discussion, Dec 11, 10:45 AM MST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1045 AM MST SAT DEC 11 2010 ...UPDATE TO AVIATION... .UPDATE... NO SIGNIFICANT CHANGES TO THE FORECAST TODAY...QUIET PERIOD IN STORE FOR MUCH OF THE AREA AHEAD OF THE NEXT SYSTEM. HAVE INCREASED TEMPERATURES TODAY AND DROPPED CLOUD COVER AS BRIEF RIDGING WILL ALLOW FOR FAIR WEATHER CONDITIONS ACROSS MUCH OF THE AREA. MAJOR CONCERN AT THE MOMENT IS REFINING THE TIMING AND IMPACTS OF THE NEXT SYSTEM AS IT BEGINS TO AFFECT THE AREA EARLY SUNDAY MORNING. && .AVIATION... UPDATED 1745Z. GENERALLY QUIET CONDITIONS EXPECTED THROUGH 00Z SUNDAY AS HIGH PRESSURE BUILDS OVER THE REGION TODAY. HOWEVER...A SURFACE WARM FRONT WILL MOVE INTO MONTANA WITH INCREASING HIGH AND MID LEVEL CLOUDS EXPECTED BY 06Z. FROM 06Z THROUGH 18Z SUNDAY LOW AND MID LEVEL CLOUDS AND AN INCREASING LIKELIHOOD OF LIGHT SNOW AND FREEZING RAIN ARE EXPECTED FOR MVFR/IFR CONDITIONS. MPJ && .PREV DISCUSSION... /ISSUED 412 AM MST SAT DEC 11 2010/ TODAY THROUGH MONDAY...A FAIRLY QUIET WEATHER START TO THE DAY TODAY...WILL BECOME MUCH MORE ACTIVE TONIGHT THROUGH SUNDAY NIGHT. A FEW ISOLATED SNOW SHOWERS CAN BE EXPECTED OVER THE REGION TODAY...BUT ANY NEW SNOW ACCUMULATIONS WILL GENERALLY BE LESS THAN ONE HALF INCH. AFTERNOON TEMPERATURES WILL BE SEASONABLE FOR MOST AREAS TODAY...WITH THE HAVRE AREA BEING A BIT BELOW NORMAL. FOR TONIGHT...WARMER AIR WILL TRY TO MOVE INTO THE REGION...AS A PACIFIC STORM SYSTEM MOVES INTO WESTERN MONTANA. EXPECT SNOW TO DEVELOP AFTER MIDNIGHT OVER THE WESTERN PORTIONS OF THE CWA...GRADUALLY SPREADING TOWARDS CENTRAL MONTANA BY 6 AM SUNDAY. AS WARMER AIR MOVES INTO THE REGION ALOFT...THE SNOW WILL CHANGE TO RAIN. THE MAJOR PROBLEM WILL BE COLDER AIR TRAPPED AT LOWER ELEVATIONS...AND SLOW WARMING OF PAVEMENT TEMPERATURES. THUS PRECIPITATION COULD FREEZE ON ROADWAYS FOR SEVERAL HOURS AFTER TEMPERATURES WARM ABOVE FREEZING. THUS A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THE PRECIPITATION MIX OVER A PORTION OF THE REGION. HOWEVER...A PROLONGED PERIOD OF FREEZING RAIN IS POSSIBLE IN THE HAVRE AND LEWISTOWN AREAS...THUS A WINTER STORM WATCH FOR SIGNIFICANT ICE ACCUMULATION HAS BEEN ISSUED. ADDITIONALLY...STRONG WINDS ARE ALSO POSSIBLE OVER THE ROCKY MOUNTAIN FRONT AND CUT BANK AREA ON SUNDAY...WITH MID LEVEL WINDS PROGGED NEAR 100 MPH. THIS COULD BE A FAIRLY STRONG WIND EVENT SHOULD SOME OF THE STRONGER WINDS MIX DOWN. FOR MONDAY...EXPECT A BIT QUIETER WEATHER PATTERN OVER THE REGION...WITH JUST A FEW SHOWERS AND MILD TEMPERATURES CONTINUING. BRUSDA MONDAY NIGHT THROUGH SATURDAY...THE REGION WILL BE UNDER THE INFLUENCE OF HIGH PRESSURE ALOFT MONDAY NIGHT HOWEVER SEVERAL DISTURBANCES MOVING THROUGH THE FLOW ALOFT WILL KEEP THE AIRMASS UNSETTLED. THE BEST CHANCE OF ACCUMULATING PRECIP WILL BE OVER THE ROCKIES AND SOUTHWEST MONTANA. A LOW PRESSURE TROF WILL MOVE OVER THE WEST COAST BY TUESDAY MORNING AND HIGH PRESSURE ALOFT WILL BEGIN TO WEAKEN. MOISTURE WILL INCREASE OVER OF THE AREA...THE CHANCE OF PRECIP WILL INCREASE BUT STILL REMAIN MAINLY OVER THE ROCKIES AND SOUTHWEST MONTANA. A SHORTWAVE WILL MOVE OVER THE ROCKIES BY TUESDAY AFTERNOON. THIS WILL CAUSE LOW PRESSURE AT THE SURFACE TO DEEPEN OVER ALBERTA AND A STRONG SURFACE PRESSURE GRADIENT WILL DEVELOP ACROSS THE ROCKIES AND ADJACENT PLAINS. STRONG SURFACE WINDS WILL CONTINUE THROUGH TUESDAY NIGHT. THE AIRMASS WILL REMAIN UNSETTLED DESPITE WEAK HIGH PRESSURE ALOFT BUT A NORTHERN LOW PRESSURE SYSTEM WILL BRING COLD AIR FROM CANADA INTO ACROSS THE BORDER THURSDAY. THE NORTHEASTERN ZONES WILL BE THE MOST AFFECTED BY THIS SYSTEM. A HIGH PRESSURE RIDGE WILL BE IN PLACE OVER THE ROCKIES THURSDAY NIGHT. AREAS WEST OF THE DIVIDE WILL SEE AN INCREASE IN MOISTURE WHICH WILL MOVE OVER THE WESTERN MOUNTAINS AND THE SOUTHWEST ZONES LATE FRIDAY AND SPREAD EAST FRIDAY. THE AIRMASS WILL DRY AGAIN ON SATURDAY AS HIGH PRESSURE BUILDS ALOFT. TEMPERATURES WILL BEGIN THE PERIOD ABOVE NORMALS BUT TREND DOWNWARDS BY WEDNESDAY AS THE LOW PRESSURE TROF APPROACHES FROM THE WEST. TEMPS WILL BE BELOW NORMALS THURSDAY AND REMAIN COOL THROUGH SATURDAY. ZELZER && .PRELIMINARY POINT TEMPS/POPS... GTF 31 20 39 35 / 10 20 80 20 CTB 27 15 35 30 / 10 10 80 20 HLN 28 19 37 28 / 20 50 80 20 BZN 27 18 36 29 / 20 40 80 20 WEY 24 20 31 26 / 30 80 90 30 DLN 28 22 38 28 / 20 100 80 10 HVR 14 -3 27 22 / 20 10 80 70 LWT 28 16 37 33 / 20 10 70 40 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING BLAINE...CHOUTEAU...FERGUS...HILL...LIBERTY. WINTER WEATHER ADVISORY FROM 9 AM TO 5 PM MST SUNDAY CASCADE... EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...JUDITH BASIN...MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. WINTER WEATHER ADVISORY FROM 6 AM TO 3 PM MST SUNDAY BROADWATER...CENTRAL AND SOUTHERN LEWIS AND CLARK...JEFFERSON. HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. && SHORT TERM...SUK LONG TERM...ZELZER AVIATION...MPJ WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 11, 5:18 AM MST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 518 AM MST SAT DEC 11 2010 MTZ012-014-046-049-050-052>054-121200- CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA- EASTERN TETON-JUDITH BASIN-JEFFERSON-BROADWATER-MEAGHER- 518 AM MST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER WEATHER ADVISORY FOR SNOW AND FREEZING RAIN REMAINS IN EFFECT FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-010-044-048-121200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT- 518 AM MST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER WEATHER ADVISORY FOR SNOW AND FREEZING RAIN REMAINS IN EFFECT FOR SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011-013-045-047-051-121200- HILL-CHOUTEAU-LIBERTY-BLAINE-FERGUS- 518 AM MST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH FOR SIGNIFICANT ICE ACCUMULATIONS REMAINS IN EFFECT FOR SUNDAY AFTERNOON AND SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-055-121200- BEAVERHEAD-MADISON-GALLATIN- 518 AM MST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LIGHT SNOW WILL DEVELOP OVER THE SOUTHERN PORTIONS OF SOUTHWEST MONTANA EARLY ON SUNDAY. THE SNOW COULD CHANGE TO A SHORT PERIOD OF FREEZING RAIN ON SUNDAY MORNING...BEFORE WARMER AIR MOVES INTO THE REGION ON SUNDAY AFTERNOON. WE WILL CONTINUE TO MONITOR THE SITUATION CLOSELY FOR POSSIBLE WINTER WEATHER HIGHLIGHTS IN THIS REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 11, 10:58 AM MST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1058 AM MST SAT DEC 11 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW 1 NW HARLEM 48.54N 108.80W
12/10/2010 E6.0 INCH BLAINE MT CO-OP OBSERVER
BLOWING SNOW MADE MEASURING DIFFICULT
&&
SUKLocal storm report, Dec 11, 10:59 AM MST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1059 AM MST SAT DEC 11 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW 5 S LLOYD 48.21N 109.36W
12/10/2010 E6.0 INCH BLAINE MT TRAINED SPOTTER
&&
SUKLocal storm report, Dec 11, 12:13 PM MST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1213 PM MST SAT DEC 11 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY SNOW FORT BENTON 47.83N 110.66W
12/11/2010 M8.1 INCH CHOUTEAU MT CO-OP OBSERVER
OBSERVER REPORTS 8.1 INCHES SNOW IN LAST 24 HOURS.
REPORTED HEAVY SNOW FOR MUCH OF THE DAY ON FRIDAY.
&&
MPJThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 4:24 AM MST | High Wind Watch | TFX | 10 hr | |
| Dec 11, 4:58 AM MST | Winter Storm Watch | TFX | 23 hr | |
| Dec 11, 4:58 AM MST | Winter Weather Advisory | TFX | 34 hr |
Nearby
High Wind Warnings in Montana, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.